Administration in tablet form is the child over 5 years old that works. At lower ages are to be administered in tablet form as there are risk of aspiration. There are situations where children do not like antibiotic suspensions in this case may give tablet powder (crushed) dissolved in water.
It is better to administer injectable antibiotic?
Route of administration of antibiotic depends on the type of disease, the severity of patient compliance to oral therapy – children who shed, not receiving medication by mouth – no the mouth). In these cases it is recommended injectable antibiotics.
The child is allowed to drink milk when taking antibiotics? It’s true that it reduces the effect of antibiotics?
Gastrointestinal absorption of oral antibiotics may be influenced by many factors, including gastric acidity, presence of fat or other nutrients in the stomach, this type calcium elements. Classic tetracyclines such as “doxycycline” and quinolones such as “ciprofloxacin” can not be taken with milk because milk calcium binds to and influences antibiotic absorption. Also, food can reduce the absorption of antibiotics and therefore must be observed or to be taken on an empty stomach.
After how many doses of antibiotics should not occur febrile spikes?
Antibiotics treat bacterial infection and fever is the reaction of the body to infection. This fever is not necesaitatea introduction of antibiotics, viral infections are manifested with fever and antibiotics are not effective. If you see the use of antibiotics, fever can maintain 48 to 72 hours. If fever lasts more than 3 to 4 days under antibiotic cover means that either no spectrum antibiotic infection is not indicated properly (a viral infection), either alone or antibiotic resistance to superinfection.
If fever persists antibiotic should be changed? It has no effect?
Response to treatment must be assessed by the doctor who initially examined the patient, because he knows what he found at first examination and why did recommendation. Depending on the result of further revaluation is estimated Conduct.
What happens if you delay with antibiotic doses?
Recommendation is to observe medication administration time. But if for some reason you can not manage the time fixed, the dosing interval should be within 1 hour before or after the time given above (that if medication is to be administered several times daily). For if the administration is once-daily dose, dosing interval should be within 2 hours before or after the specified time before
If you give faster treatment once troublesome symptoms disappear, the disease will return?
Each medication including antibiotics separately and in a certain period of use. Discontinuation before deadline may have consequences – antibiotic resistance, initial aggravation.
Probiotics are taken during treatment with antibiotics? What is their role?
Probiotics are live microorganisms, especially bacteria, similar to those found in the human body. Are known as good bacteria, their effect is to maintain the microbiological balance in the gut. Lactobacillus there is usually in the digestive system, urinary and genital and describe over 50 species. Lactobacillus acidophilus is present in the digestive tract and produce lactic acid and other beneficial substances of normal functions and alters the pH of intestinal pathogenic bacteria growth suppressive effect. Also produces lactase, the enzyme involved in the digestion of lactose. Besides local source digestive Lactobacillus acidophilus is found in fermented foods, such as yogurt and in dietary supplements in powder form or capsules – different commercial products. Antibiotics act on bacteria and good, but the bad ones, change the intestinal microbiological balance, having as a consequence diarrhea. Using probiotics during antibiotic therapy aims to maintain a normal balance in the gut, just to avoid the side effects of the antibiotics – diarrhea, abdominal pain, secondary lactose intolerance. Given the mode of action of antibiotics, it is recommended that these be administered probiotics 2 hours after antibiotic, just not being destroyed by it. The duration of probiotics administration must take into account the class of antibiotic, duration and frequency of their administration management of patient status (immune deficiency, chronic digestive) adverse reactions to antibiotics. For the same reasons outlined above, is associated probiotics even if antibiotics are to be administred.
It is one of the most common reactions to antibiotics. They are prescribed to destroy various bacteria, but sometimes attack beneficial bacteria or flora in the intestines. It is quite common and pose no serious child health. Here’s what you can do to mitigate this adverse effect:
* During treatment with antibiotics, give children probiotic – they help maintain intestinal flora;
* Ask your doctor if the diarrhea is severe and there are more than 6-8 bowel movements a day.
They occur because the antibiotics kill the normal flora of the mouth of the child and allow bacterial growth. They can occur inside the cheeks, on the tongue, inside the lips or gums. Taking probiotics can also help to prevent this effect.
Sometimes children may experience vomiting following the administration of antibiotics. If this happens once or 2 times during treatment should not worry. It is possible that this reaction occur due to unpleasant taste. If your child vomits more than 15 minutes of administration then you should give it another dose. If vomiting persists, call a physician.
Allergic reactions may be caused by the product itself or excipients. It can manifest as itching, erythema (congestive) alergodermie, up to anaphylactic shock. Depending on the type of allergic reaction or medication discontinuation decide.
Irritation of the skin (eczema)
Irritation to the skin by the presence of little red hives, itching or blisters is often the result of an allergy to that antibiotic. If you notice that you have such an irritation, not give antibiotic and contact your child to change. He or she may prescribe an antihistamine to help relieve some symptoms.
There are two types of diaper rash from the antibiotics:
* Contact irritation – from loose stools that irritate baby’s butt;
* Fungal diaper rash – is due to the absence of normal intestinal flora, premitind fungus to grow in the intestines, infection is transmitted in child seats and cause irritation.
Consumption of probiotics can prevent diaper rash during consumption of antibiotics. Also a barrier cream or ointment based on zinc, from ass and can prevent inconvenient diaper rash.